Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Took a morning after pill. Had sex using finger. Pregnant? Side effects?

I seek your kind advice on the following. My husband gave himself a handjob and then wiped off the cum using a cloth. After around 15 mins he fingered me(without washing his hands) though it wasnt much deep. I took a morning after pill around 30 hrs after the incident.
1. Is there any risk of me getting pregnant ?
2. How will taking the pill affect my menstrual cycle (bleeding) ?
P.S - I have a regular n healthy menstrual cycle of 28 days.Please help.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
No, chances of getting pregnant are very less in your case.
Normally one time taking pill does not affect menstrual cycle but repeated pills intake may change your menstrual cycle because of hormonal changes.
You can consult a gynaecologist if you have missed your period.
Good luck.
Take care.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor